# SDR WX0A2015051172580

- Difficulty date: May 7, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- Aircraft time: 58,341 hours, 50,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, EMER LIGHT INOPERATIVE OVER RT LAVATORY DOOR.  RELAMPED EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
